# SDR DL76L091246

- Difficulty date: July 22, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 64,562 hours, 9,429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NOSE GEAR GREEN NOSE LIGHT INOP.  BULBS CHECK OK.  REPLACED LIGHT ASSY, OPS NORMAL.
